# SDR SWAA2023101100704

- Difficulty date: September 14, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N8712L
- Make and model: Boeing 737-8
- Aircraft serial: 36930
- Aircraft time: 13,027 hours, 5,853 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ENTERY DOOR FWD THRESHOLD CORNER CRACKED CRACK<[01] AFT CARGO; FWD. CORNER THRESHOLD REPAIRED BY AIRCRAFT DUCTING REPAIR INC. ON SOUTHWEST PO # P7736555 / WO #82059-1; SEE ATTACHED SAM 1057 PARTS PROCESS TRAVELER; FORM 8130 CERTIFICATE AND WORK DETAILS PAGES.;[02] OK TO INSTALL AFT CARGO DOOR FWD THRESHOLD;[03] AFT CARGO; FWD. CORNER THRESHOLD REPAIRED BY AIRCRAFT DUCTING REPAIR INC. ON SOUTHWEST PO # P7736555 / WO #82059-1; SEE ATTACHED SAM 1057 PARTS PROCESS TRAVELER; FORM 8130 CERTIFICATE AND WORK DETAILS PAGES; THRESHOLD INSTALLED ON TTG8Q00NF0NT (LINE #1985)
